How do bodybuilders not have acne?
- 12-07-2010, 10:43 PM
- 12-08-2010, 12:15 AM
12-08-2010, 10:25 AM
This increase in BUN (blood urea nitrogen) would point to a breakdown of proteins/tissue in the body...likely from residual binding to other cells other than the bacteria. I don't know any other explanation for such an increase in BUN. I could be wrong though. It didn't stop me from taking it, but from experience, it's not very effective (at least for me).
12-08-2010, 12:23 PM
When I was in the Corps the docs would give me erythromicin and that **** would work for a few days and then bam...more zits. Stopped taking it all together, went out in town and paid for my own dermatologist, put me on accutane and cleared up.
12-08-2010, 10:52 PM
I get acne something fierce on most t boosters. Strangely enough I get no acne on the couple of cycles I've ran. I loosely base my test recovery on my complexion going to sh!t during PCT. My Dermatologist gave me Duac Topical Gel which is benzoyl p 5% and clindamycin 1% which is an antibiotic I think, but if things get too bad I start with triamcinolone. Works great but bleaches my sheets and pillow cases. Isn't Accutane the stuff causing crohns for some people?
12-09-2010, 04:39 PM
12-09-2010, 05:16 PM
im starting my first test E cycle jan 1st at 500 mg a wk for prob 12 wks....Is acne prominant normally on the face??? I know back and shoulders is pretty common but I'm not concerned too much about that being winter and all, but the face would def be a problem
12-09-2010, 06:45 PM
12-10-2010, 10:00 AM
12-10-2010, 08:34 PM
12-10-2010, 10:47 PM
I've seen Ronnie up close as well as Flex Wheeler, back in the day, and they both had some acne, not much but some break outs. With that being said, they can easily afford treatments, such as most others, to get rid of it.
When I would get it, I could take RetinA for 4 weeks and have it completely gone. Some people have to use it for 8-12 weeks.
12-10-2010, 11:25 PM
up close to bodybuilders i see a decent amount of zits. are you talking about their pictures in magazines? cause that ****s photoshopped out.
12-11-2010, 12:31 AM
12-11-2010, 12:02 PM
12-11-2010, 12:41 PM
Ok so lets get this straight once in for all...Ive researched for a yr and everything I have read says 500 mg a wk is a normal and safe cycle...Now you are saying 200??? What should i do?? I have everything i need including PCT and I am ready to start jan 1st
12-11-2010, 01:48 PM
12-11-2010, 03:15 PM
12-11-2010, 03:29 PM
you can all at once or twice a week, the net effective difference is pretty small. you should with good dietary control gain a nice solid 12-15lbs on that, while leaning out a little. In the end adding or losing fat is more about diet control. Its part of why so many guys recommend higher doses of anabolics, the more anabolic in you the sloppier your diet can be and still get good results.
12-11-2010, 03:53 PM
12-11-2010, 03:56 PM
12-11-2010, 04:04 PM
You can tell the guys at my gym that are using... acne all over, mainly their back... and one guy has it all over his arms to (but he shaves which can cause that as well) but man... a lot of them have such bad scarring... not worth it imo to get that big yet have nasty looking skin lol, least get on some antibiotics or something to help/clear it up.
12-11-2010, 05:19 PM
12-12-2010, 07:24 AM
12-12-2010, 11:20 AM
But anabolics almost always give me body acne, and never facial acne. Maybe one or two random spots on the face, but basically nothing. Also, it seems like it's mostly PH's and DS's that do it to me, not test and such.
12-15-2010, 03:19 PM
Similar Forum Threads
- By FatalFunnel in forum SupplementsReplies: 3Last Post: 02-17-2010, 02:46 PM
- By DaveMcNaul in forum AnabolicsReplies: 24Last Post: 06-03-2009, 09:27 PM
- By purebred in forum Nutrition / HealthReplies: 33Last Post: 04-29-2009, 05:27 PM
- By theJmad in forum SupplementsReplies: 25Last Post: 03-05-2009, 12:34 AM